# SDR SWAA2018051521958

- Difficulty date: May 6, 2018
- Submitted: May 15, 2018
- Operation: Air carrier
- Aircraft: N7729A
- Make and model: Boeing 737-76N
- Aircraft serial: 32675
- Aircraft time: 39,862 hours, 19,003 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 141A8312
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR STUB FRAME TO CREASE BEAM ATTACH ANGLE CRACKED AT BS 294.5.  R&R ANGLE IAW SRM AND DWG.
